We prove an existence theorem for positive solutions to Lichnerowicz-type equations on complete manifolds with boundary (M,∂M,〈,〉) and nonlinear Neumann conditions. This kind of nonlinear problems arise quite naturally in the study of solutions for the Einstein-scalar field equations of General Relativity in the framework of the so called Conformal Method.

Lichnerowicz-type equations with sign-changing nonlinearities on complete manifolds with boundary / G. Albanese, M. Rigoli. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 263:11(2017), pp. 7475-7495. [10.1016/j.jde.2017.08.010]

Lichnerowicz-type equations with sign-changing nonlinearities on complete manifolds with boundary

G. Albanese;M. Rigoli
2017

Abstract

We prove an existence theorem for positive solutions to Lichnerowicz-type equations on complete manifolds with boundary (M,∂M,〈,〉) and nonlinear Neumann conditions. This kind of nonlinear problems arise quite naturally in the study of solutions for the Einstein-scalar field equations of General Relativity in the framework of the so called Conformal Method.
Analysis
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
albaneserigoli1.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 340.56 kB
Formato Adobe PDF
340.56 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/530858
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact